Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Chest pain, shoulder discomfort. Taken cortisone injection. Regular throat irritation. Related?

Hi I m experiencing pain on the left side of the chest and have had this complaint for 18 months or so on and off. Most of the time it s manageable and doesn t affect my life too much but occasionally it flares up and causes extreme discomfort that radiates through to my shoulder . Usually I can twist my torso to crack my sternum and find some temporary relief but then the pain sets in again. My GP suspects costochondritis and he gave me a cortisone injection before which helped but it was again temporary. In addition to the symptoms already mentioned I regularly have a throat irritation that I can only describe as a mild sore throat , however it isn t like a regular sore throat and is more of a discomfort. I went to an ENT who ruled out anything sinister but what ever it is still hasn t subsided and is a constant annoyance for me. All of this is along side abdominal discomfort that I m assuming could be related. I often feel a bit of nausea in the mornings until I eat and then I it tends to subside, I also get a tweaking dull pain in the left of my stomach from time to time. Any help would be appreciated as its getting me down a bit and I just want to feel normal again! Thanks in advance Nathan
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild throat discomfort and the abdomen problems are not likely to be related to the cortisone injection given to you for costochondritis. You need a physician evaluation for your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor